# SDR 2017FA0000028

- Difficulty date: January 25, 2017
- Submitted: January 25, 2017
- Operation: General aviation
- Aircraft: N962PB
- Make and model: Cessna 182T
- Aircraft serial: 82159
- Aircraft time: 2,647 hours
- Engine: Lyc IO540AC1A5
- Engine time: 647 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Unserviceable
- Location: Engine
- Part time: 647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSHRODS INSPECTED PER SA-167A AND FOUND THAT ALL PUSHROD ENDS EXCEED THE LIMITATIONS OF THE SA AND ARE ORDERED AOG TO REPLACE ALL PUSHRODS AND ROCKER ARMS.
